# SDR DXTA2009031603548

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N262QS
- Make and model: Amd FALCON2000
- Aircraft serial: 162
- Aircraft time: 6,558 hours, 4,084 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, DOOR WARNING LIGHT ILLUMINATED ALONG WITH MASTER WARNING LIGHT. DURING ABORT LIGHT EXTINGUISHED.  CHECKED SWTICHED PAX DOOR, ALL WITH IN TOLERANCE. CHECKED SWITCHES AT BAGGAGE DOOR, HAD TO ADJUST THE SWITCHES CALLED LMCC WITH RESULTS WORK PERFORMED IAW MM 52-700 FOR DETAILS REFER TO FAS WO 09-732
